Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 62, NWS Birmingham, AL

June 26, 2018Lowndes County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 26, 2018, 4:03 PM CDT for Lowndes County, Alabama. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2018, 4:03 PM CDT (21:03 UTC)
Expired
Jun 26, 2018, 4:21 PM CDT
In force
18 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lowndes County, AL

The radar

The Maxwell AFB radar (KMXX), 99 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

762 
WUUS54 KBMX 262103
SVRBMX
ALC085-262145-
/O.NEW.KBMX.SV.W.0062.180626T2103Z-180626T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
403 PM CDT TUE JUN 26 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Central Lowndes County in south central Alabama...

* Until 445 PM CDT.

* At 403 PM CDT, a severe thunderstorm was located over Gordonville,
  or over Mosses, moving north at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mosses, Hayneville, White Hall, Gordonville, Lowndesboro and
  Beechwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3208 8679 3222 8682 3223 8681 3224 8681
      3223 8682 3224 8683 3229 8684 3230 8684
      3230 8657 3216 8658 3207 8664
TIME...MOT...LOC 2103Z 183DEG 10KT 3217 8672 

HAIL...1.00IN
WIND...60MPH
 
$$

89^GSatterwhite
1 follow-up statement
366 
WWUS54 KBMX 262121
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
421 PM CDT TUE JUN 26 2018

ALC085-262131-
/O.CAN.KBMX.SV.W.0062.000000T0000Z-180626T2145Z/
Lowndes AL-
421 PM CDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOWNDES COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3208 8679 3222 8682 3223 8681 3224 8681
      3223 8682 3224 8683 3229 8684 3230 8684
      3230 8657 3216 8658 3207 8664
TIME...MOT...LOC 2119Z 183DEG 10KT 3222 8672 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:45 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Jun 26, 12:45 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1245 PM CDT Tue Jun 26 2018

.UPDATE...
For Near Term and Aviation.

&&

.Near Term...
Through this Evening.

Convection have been slower to develop today due to slightly warmer
temperatures aloft. As of 1230PM, seeing a expansive cu field across
much of the area, with a shower or two across the southeast. Expect
showers and storms to increase in coverage as day time heating
continues. Microburst potential is high again today, and any
stronger storm could produce strong wind gusts.

The Heat Advisory remains in place for portions of the west and
south. Expect Heat Indices to reach 105F this afternoon.

14

&&

.SHORT TERM...
Today and Tonight.

We continue with much of a status quo in our weather pattern, at
least through tonight. Convection from yesterday did lower readings
in the east, with lower dew points into the upper 60s. However, dew
points are expected to recover quickly this morning as more moist
low level flow off of the Gulf of Mexico returns into Central
Alabama around the still present Atlantic ridge. In the upper
levels, we continue to have a somewhat flat ridge across Southern
Conus. We are again expecting very warm temperatures today. The
highest readings should be in the west today. Readings may be a tad
lower in the east as the airmass recovers from yesterday. The
current heat advisory for the southwest half of Central Alabama
looks to be good, and we are not planning on adding any more
counties at this time.

Convection should again be heat induced this afternoon with
scattered thunderstorms possible once again as precipitable H2O
values remain up. Not expecting any organized severe today, but we
will get too hot not to expect some development maybe even a few
strong storms.

08

.LONG TERM...
Wednesday through Tuesday.

The ridge that has been in place over Central AL the past few days
finally breaks down slightly as a trough and low pressure system
move through the Upper Midwest and into the Great Lakes Region. The
GFS tries to stretch a weak cold front down through the TN Valley
and through Central AL Wednesday afternoon, but don't get too
excited because temps only drop 3-4 degrees. The NAM and ECMWF don't
have this discernible cold front and instead keep the system as
more of an upper level trough axis passage rather than anything
meaningful at the surface. Either way, expect some extra synoptic
forcing with the trough axis moving through, so we could see extra
cloud cover and higher coverage of afternoon
showers/thunderstorms on Wednesday. The NAM keeps the area dry,
but the GFS, ECMWF, and higher resolution CAMs develop the
afternoon precip, especially in the North and East. Therefore,
will increase PoPs for those areas. 1000-850mb thickness values
decrease slightly with the trough passage as well, so afternoon
highs could be slightly lower than the previous couple of days,
but overall, still expect borderline heat advisory criteria in the
heat indices. Will continue mention in the HWO for heat impacts
on Wednesday, but will hold off on any expansion of the heat
advisory because of the uncertainty with the "cold" front.

I wish I could say that the forecast gets easier for the second half
of the week, but it doesn't. The GFS tries to cut off a weak upper
level low from the base of the passing trough axis and retrograde is
back over Central AL on Thursday as the ridging at 850mb
strengthens. This would lead to an increase in 1000-850mb thickness
values, supporting afternoon high temps in the mid 90s or above and
continued heat advisory conditions. However, with the weak upper
level low, we could see increase synoptic lift allowing higher
coverage of afternoon convective storms, which depending on time and
location of initiation could limit the afternoon temps. Meanwhile,
the ECMWF and Canadian are more progressive and don't have the cut-
off upper level low development until the system is off the Atlantic
Coast. This would bring in the amplified ridge across Central AL
again, leading to more typical afternoon convection with heat
indices in the 100-105 range through the end of the week. Will
continue edging the forecast more towards the ECMWF and Canadian,
which meshes well with the National Blend Model for high temps
through the end of the week. Will also go closer to climo on diurnal
precipitation patterns and maintain low confidence mentions for heat
impacts in the HWO through Saturday. The determining factor for the
heat advisories for this week will likely be coverage and timing of
afternoon convection, which unfortunately will require more of a day-
to-day reassessment.

For later part of the weekend and into early next week, the GFS and
ECMWF are in decent agreement with the ridging pattern remaining in
place across the Eastern CONUS with typical summertime diurnal
thunderstorm activity. However, the center of the 850mb ridge should
shift more over the East Coast and into the Atlantic, allowing our
1000-850mb thickness values to decrease, returning Central AL to
afternoon highs in the upper 80s to near 90 degree mark. This
pattern change towards the extended is supported by NAEFS, GEFS, and
ENS, which are all showing near or above max values for mean temps
and mean geopotential heights over the Northeastern CONUS.
Therefore, will not go past Saturday for heat impacts in the HWO and
will adjust temps back towards the typical model blends.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Cu field and a few showers now developing across Central Alabama.
Expect showers and storms to increase in coverage as day time
heating continues. Have included VCTS at all terminals this
afternoon. With activity already on radar near TOI, have included a
tempo from 19-22Z due to higher confidence. Microburst potential is
high today, and any stronger storms could produce strong winds,
frequent lightning, and torrential rainfall. Activity will diminish
this evening with loss of daytime heating.

Outside of convection, winds should be fairly light with weak
surface pressure gradients. Will need to monitor rainfall this
afternoon and evening for the potential for localized fog and
reduced vis Wednesday morning.

14

&&

.FIRE WEATHER...

Isolated to scattered afternoon storms are possible with daytime
heating for the next few days. Very warm temperatures with triple
digit heat indices will be the biggest issue for crews. Humidity
values remain high, and there are no fire weather concerns at this
time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     91  71  91  74  93 /  40  30  50  20  40
Anniston    91  72  91  74  92 /  40  30  50  20  40
Birmingham  93  74  93  76  93 /  30  30  40  20  40
Tuscaloosa  95  75  95  76  96 /  30  20  20  20  40
Calera      92  73  92  75  92 /  40  30  30  20  40
Auburn      91  74  91  74  91 /  50  30  30  20  40
Montgomery  95  75  94  75  93 /  50  20  30  10  40
Troy        92  74  93  74  92 /  50  20  30  10  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 8 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...
Dallas...Elmore...Fayette...Greene...Hale...Lamar...Lowndes...
Macon...Marengo...Montgomery...Perry...Pickens...Pike...
Russell...Sumter...Tuscaloosa.

&&
Hazardous weather outlook, Jun 26, 9:39 AM CDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
939 AM CDT Tue Jun 26 2018

ALZ011>015-017>050-271745-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
939 AM CDT Tue Jun 26 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Isolated damaging wind gusts will be possible across Central Alabama
through 8 PM this evening.

Heat indices will reach or exceed 105 degrees for many locations in
Central Alabama this afternoon; therefore, a heat advisory is in
place from 10AM to 8PM this afternoon. Plan to limit outdoor
activities and drink plenty of water during the afternoon hours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Heat indices will approach or reach 105 degrees for many locations
in Central Alabama each afternoon Tuesday through Saturday. Plan to
limit outdoor activities and drink plenty of water.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
anticipated at this time.

In the hours before

Special weather statement, Jun 26, 2:44 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
244 PM CDT TUE JUN 26 2018

ALZ044-262015-
Montgomery AL-
244 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY COUNTY UNTIL
315 PM CDT...

At 243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meadville to Lapine. Movement was
northwest at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Southeastern Montgomery, Meadville, Pike Road, Pine Level, Strata,
Dublin, Naftel, Snowdoun, Sprague, Grady, Sellers, Ramer, Lapine,
Pintlala, Davenport, Carters Hill and Currys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3205 8630 3205 8639 3207 8641 3220 8641
      3235 8607 3197 8601 3196 8630
TIME...MOT...LOC 1943Z 144DEG 9KT 3212 8617 3196 8627

89^GSatterwhite
Special weather statement, Jun 26, 3:07 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Birmingham AL
307 PM CDT TUE JUN 26 2018

ALZ050-262045-
Barbour AL-
307 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARBOUR COUNTY UNTIL
345 PM CDT...

At 307 PM CDT, Doppler radar was tracking a strong thunderstorm near
Boot Hill, or 12 miles south of Midway. This storm was nearly
stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Clio, Clayton, Louisville, Tyler Crossroads, Texasville, Boot Hill,
Millers Ford, Clayton Municipal Airport and Mount Andrew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3176 8567 3179 8566 3180 8567 3184 8567
      3186 8568 3188 8566 3191 8565 3196 8561
      3200 8559 3200 8554 3192 8544 3174 8536
      3167 8551 3167 8567
TIME...MOT...LOC 2007Z 332DEG 4KT 3190 8559

89^GSatterwhite
Special weather statement, Jun 26, 3:13 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
313 PM CDT TUE JUN 26 2018

ALZ044-262045-
Montgomery AL-
313 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY COUNTY
UNTIL 345 PM CDT...

At 313 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sellers, or 8 miles west of Meadville. This storm was nearly
stationary.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Meadville, Sprague, Grady, Sellers, Strata, Dublin, Davenport,
Naftel, Ramer, Lapine and Pintlala.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3204 8630 3205 8631 3205 8641 3220 8641
      3223 8621 3214 8612 3197 8612 3196 8630
TIME...MOT...LOC 2013Z 152DEG 2KT 3206 8630

89^GSatterwhite
Special weather statement, Jun 26, 3:45 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
345 PM CDT TUE JUN 26 2018

ALZ050-262115-
Barbour AL-
345 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BARBOUR COUNTY UNTIL
415 PM CDT...

At 345 PM CDT, Doppler radar was tracking a strong thunderstorm over
Clio. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Clio, Louisville, Tyler Crossroads and Doster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3165 8572 3169 8572 3171 8571 3172 8571
      3174 8570 3176 8567 3179 8566 3180 8567
      3183 8567 3180 8549 3171 8552 3162 8559
      3162 8574
TIME...MOT...LOC 2045Z 287DEG 4KT 3174 8564

89^GSatterwhite
Special weather statement, Jun 26, 3:47 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
347 PM CDT TUE JUN 26 2018

ALZ042-262115-
Lowndes AL-
347 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOWNDES COUNTY UNTIL
415 PM CDT...

At 347 PM CDT, Doppler radar was tracking a strong thunderstorm over
Beechwood, or near Mosses. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Fort Deposit, Mosses, Hayneville, Gordonville, Lowndes County
Airport, Beechwood, Mount Willing and Clover Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3223 8681 3222 8654 3196 8656 3196 8679
TIME...MOT...LOC 2047Z 218DEG 4KT 3209 8669

89^GSatterwhite
Special weather statement, Jun 26, 3:55 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
355 PM CDT TUE JUN 26 2018

ALZ037-043-045-262130-
Tallapoosa AL-Macon AL-Elmore AL-
355 PM CDT TUE JUN 26 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELMORE AND
NORTHWESTERN MACON COUNTIES UNTIL 430 PM CDT...

At 355 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tysonville, or near Milstead, moving northeast at 5 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Tuskegee, Tallassee, Milstead, Shorter, Emerald Mountain, Tysonville,
Victoryland, Reeves Airport, Tallapoosa City, Ware, Yates Dam and
Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3237 8599 3238 8602 3240 8601 3242 8603
      3242 8604 3241 8605 3241 8606 3246 8615
      3266 8597 3254 8573
TIME...MOT...LOC 2055Z 229DEG 6KT 3247 8601

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:06 PM CDTAreal Flood AdvisoryBMXBullock, Lee, Macon, Russell114 min
Jun 25, 7:41 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Dallas and 15 more24 hr
Jun 25, 9:01 PM CDTSpecial Weather StatementBMXDallas44 min
Jun 26, 1:26 PM CDTSpecial Weather StatementBMXSt. Clair34 min
Jun 26, 1:39 PM CDTSpecial Weather StatementBMXBullock36 min
Jun 26, 2:13 PM CDTSpecial Weather StatementBMXBullock, Montgomery32 min
Jun 26, 2:20 PM CDTAreal Flood AdvisoryBMXBullock, Montgomery, Pike115 min
Jun 26, 2:44 PM CDTSpecial Weather StatementBMXMontgomery31 min
Jun 26, 3:07 PM CDTSpecial Weather StatementBMXBarbour38 min
Jun 26, 3:13 PM CDTSpecial Weather StatementBMXMontgomery32 min
Jun 26, 3:45 PM CDTSpecial Weather StatementBMXBarbour30 min
Jun 26, 3:47 PM CDTSpecial Weather StatementBMXLowndes28 min
Jun 26, 3:54 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Dallas and 19 more27 hr
Jun 26, 3:55 PM CDTSpecial Weather StatementBMXElmore35 min
Jun 26, 4:30 PM CDTSpecial Weather StatementBMXMacon45 min
Jun 26, 4:52 PM CDTSpecial Weather StatementBMXChambers, Clay38 min
Jun 26, 4:53 PM CDTSpecial Weather StatementBMXDallas37 min
Jun 26, 5:01 PM CDTSevere Thunderstorm WarningBMXChambers, Lee22 min
Jun 26, 5:21 PM CDTSpecial Weather StatementBMXChambers39 min
Jun 26, 5:32 PM CDTSpecial Weather StatementBMXClay28 min
Jun 26, 6:15 PM CDTSpecial Weather StatementBMXMarengo45 min
Jun 26, 6:42 PM CDTSpecial Weather StatementBMXMarengo48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.